MathSciNet Relay Station
MathSciNet bibliographic data
MR1608896 (99a:34087) 34C05 (33E05 34C10 58F21)
Petrov, G. S. On the nonoscillation of elliptic integrals. (Russian) Funktsional. Anal. i Prilozhen. 31 (1997), no. 4, 47--51, 95; translation in Funct. Anal. Appl. 31 (1997), no. 4, 262–265 (1998)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement